View Single Post
Old 01-09-2012, 03:03 PM   #2
Positive Cynic Positive Cynic is offline
Senior Veteran
(male)
 
Positive Cynic's Avatar
 
Join Date: Apr 2010
Location: Palm Harbor, FL
Posts: 760
Positive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB UserPositive Cynic HB User
Re: A link between Dilantin long term use and breast cancer???

Hi Debk,
I am sorry about your problems. I have epilepsy and am on zonegran and keppra. So I can't speak to anything about dilantin. But I would not be suprised with any side-effects with any of these drugs we are taking. I am losing my hair and just started getting back acne. Both I have never had my whole life until now.

So I just wanted to say, I am sorry I can't help your question, but I want you to know that there of hundreds of people that read this and we don't know what to say. I just wrote back because I am here every day and I hate to see when someone has a question and gets no response. I am just saying everyting will be ok to you. I had a stroke and then epilepsy because of it and take a handful of pills a day now. I am just writing to tell you that you have others that understand and you are not alone.

God Bless,
Tim

 
The Following User Says Thank You to Positive Cynic For This Useful Post:
debk (01-09-2012)